MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW TM,SS 3.5X 14MMCORT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO SCRW TM,SS 3.5X 14MMCORT; BONE FIXATION SCREW/PLATE
Model Number LO-PRO SCRW TM,SS 3.5X 14MMCORT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
One unpackaged ar-8835-14 low profile locking screw¿ was received for investigation.Visual evaluation noted that multiple screws exhibited surface wear and damaged internal drive features, consistent with implantation and subsequent explantation.Functional testing noted some resistance during engagement, which is consistent with the post-explant condition.No problem found.The complaint allegation is not confirmed, as there is no allegation against the screws.Refer to the investigation photo.
 
Event or Problem Description
On (b)(6) 2025, a health care professional reported via email that a clavicle plate implanted in a patient experienced a failure.According to the report, the failure occurred approximately six months post implantation, and no trauma was noted during that period.Radiographic images of the plate failure were provided for review.Additional information was received on 24-oct-2025: the original surgery was performed on (b)(6) 2025, involving an orif of the right clavicle.There were no intraoperative complications, including no case delays, added anesthesia time, or adverse events.The specific arthrex part numbers used during the procedure were not provided.The implant failure was identified six months postoperatively, occurring at the junction between the screw holes.A revision surgery has been scheduled.No additional information regarding the event is available at this time.Additional information was received on 10/30/2025: the specific arthrex part numbers used during the initial procedure have not been provided at this time.A revision surgery is scheduled to take place in two weeks.The patient did not report any prior symptoms or experience a popping sensation at the site.However, the patient began to notice pain, swelling, and deformity after engaging in routine activities.No additional information has been made available at this time.Additional information was received on 11/12/2025 by the sales representative: the revision is scheduled for (b)(6) 2025, and both surgeries will be performed by the same surgeon at the same facility as the initial surgery on 04/16/2025.The following arthrex products that were implanted in the initial surgery include ar-2657dr distal clavicle plate, long, right, ss, two ar-2665-14h fragment screw, 2.4mmx1411, hexalobe, ar-8827-20 low profile screw, 2.7 x 20 mm, cortex, ar-8827-24 low profile screw, 2.7 x 24 mm, cortex, two ar-8827l-14 low profile locking screw, ss, 2.7 x 14 mm, ar-8827l-16 low profile locking screw, ss, 2.7 x 16 mm, two ar-8827l-18 low profile locking screw, ss, 2.7 x 18 mm, ar-8827l-20 low profile locking screw, ss, 2.7 x 20 mm, ar-8835-14 low profile screw, ss, 3.5 x 14 mm, cortical, ar-8835-16 low profile screw, ss, 3.5 x 16 mm, cortical, ar-8835l-14 low profile locking screw, ss, 3.5 x 14 mm, ar-8835l-18 low profile locking screw, ss, 3.5 x 18 mm.Additional information was received on 11/25/2026: the revision surgery was performed on (b)(6) 2025.No arthrex products were implanted during the procedure.The revision was completed successfully without any case delays or additional anesthesia.The patient¿s current health status following the revision was reported as good.No additional information was provided.Additional information was received on 10-feb-2026: the following arthrex products that were explanted in the revision surgery include ar-8835l-18 low profile locking screw, ss, 3.5 x 18 mm, ar-8835l-14 low profile locking screw, ss, 3.5 x 14 mm, ar-8835-16 low profile screw, ss, 3.5 x 16 mm, cortical, ar-8835-14 low profile screw, ss, 3.5 x 14 mm, cortical, ar-8827l-18 low profile locking screw, ss, 2.7 x 18 mm, ar-8827l-16 low profile locking screw, ss, 2.7 x 16 mm, ar-8827l-14 low profile locking screw, ss, 2.7 x 14 mm, ar-8827-20 low profile screw, 2.7 x 20 mm, cortex.

Brand Name
LO-PRO SCRW TM,SS 3.5X 14MMCORT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24512123
Report Number1220246-2026-01213
Device Sequence Number9960469
Product Code HWC
UDI-Device Identifier00888867047280
UDI-Public00888867047280
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW TM,SS 3.5X 14MMCORT
Device Catalogue NumberAR-8835-14
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Distributor Facility Aware Date02/10/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown